Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243858] of Jonathan C. Mattingly

Papers Published

  1. Mattingly, JC; Suidan, TM, The small scales of the stochastic Navier-Stokes equations under rough forcing, Journal of Statistical Physics, vol. 118 no. 1-2 (January, 2005), pp. 343-364, ISSN 0022-4715 (ISSN: 0022-4715.) [MR2122959], [math-ph/0408060], [Gateway.cgi], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We prove the small scale structure of the stochastically forced Navier Stokes equations converge to those of the naturally associated Ornstien-Uhlenbeck process as the scale is taken to zero. In addition, we prove that the Navier Stokes equations with su cient hyperviscosity and its natural Ornstien-Uhlenbeck process induce equivalent measures on path space. This gives a simple proof of unique ergodicity for the hyperviscous Navier Stokes system.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320